# SDR AALA202307181341

- Difficulty date: June 22, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 60,006 hours, 24,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5348007621801
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT AFT PASSENGER / CREW DOOR CUTOUT LOWER SILL ANGLE HAS ELONGATED FASTENER HOLES AT FR 67 AND S23R. REPLACED ANGLE PER SRM 51-72-11.
